American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53Cxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Morgan, Michael Hutchings and Hugh Howards. The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature. Trans. Amer. Math. Soc. 352 (2000) 4889-4909. MR 1661278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1